四阶非线性常微分方程结点解的存在性
Existence of Nodal Solutions for Fourth-Order Nonlinear Ordinary Differential Equations
DOI: 10.12677/PM.2026.1610220, PDF,    国家自然科学基金支持
作者: 朱家骅:西北师范大学数学与统计学院,甘肃兰州
关键词: 结点解;分歧理论;四阶梁方程;特征值;Nodal Solutions; Bifurcation Theory; Fourth-Order Beam Equation; Eigenvalues
摘要: 考察四阶边值问题 { u ⁗ ( t ) = λ f ( t , u ( t ) ) ,       t ∈ ( 0 , 1 ) , u ( 0 ) = u ( 1 ) = u ″ ( 0 ) = u ″ ( 1 ) = 0 结点解的存在性,其中λ > 0是参数,f ∈C([0,1]×ℝ, ℝ)且f(t,s)s > 0,∀t ∈[O, 1],s≠0,当f 满 足在零处渐近线性增长,在无穷远处超线性增长时,运用分歧理论获得了该问题结点解的存在性,结 果表明,当入的取值位于不同区间时,该问题结点解的个数也会随之改变。
Abstract: We study the existence of nodal solutions for the fourth-order boundary value problem { u ⁗ ( t ) = λ f ( t , u ( t ) ) ,       t ∈ ( 0 , 1 ) , u ( 0 ) = u ( 1 ) = u ″ ( 0 ) = u ″ ( 1 ) = 0 , where λ > 0 is a parameter, f ∈C([0,1]×ℝ, ℝ), and f(t,s)s > 0 for all t ∈[O, 1] and s ≠ 0. Under the assumptions that f is asymptotically linear at the origin and superlinear at infinity, we use bifurcation theory to establish the existence of nodal solutions for the problem. The results show that the number of nodal solutions of the problem varies as λ takes values in different intervals.
文章引用:朱家骅. 四阶非线性常微分方程结点解的存在性[J]. 理论数学, 2026, 16(10): 147-156. https://doi.org/10.12677/PM.2026.1610220

参考文献

[1] Shi, G. and Chen, S. (2002) Positive Solutions of Fourth-Order Superlinear Singular Boundary Value Problems. Bulletin of the Australian Mathematical Society, 66, 95-104.[CrossRef] 
[2] Ruyun, M. and Haiyan, W. (1995) On the Existence of Positive Solutions of Fourth-Order Ordinary Differential Equations. Applicable Analysis, 59, 225-231.[CrossRef] 
[3] Ma, R., Wang, J. and Long, Y. (2018) Lower and Upper Solution Method for the Problem of Elastic Beam with Hinged Ends. Journal of Fixed Point Theory and Applications, 20, Article No. 46.[CrossRef] 
[4] Feng, M. and Chen, H. (2023) Existence and Nonexistence of Positive Solutions for Fourth- Order Elliptic Problems. Electronic Journal of Differential Equations, 2023, Article 52.[CrossRef] 
[5] Wang, J. (2020) Existence and Uniqueness of Positive Solutions for Kirchhoff Type Beam Equations. Electronic Journal of Qualitative Theory of Differential Equations, No. 61, 1-14.[CrossRef] 
[6] Cabada, A., Precup, R., Saavedra, L. and Tersian, S.A. (2016) Multiple Positive Solutions to a Fourth-Order Boundary-Value Problem. Electronic Journal of Differential Equations, 2016, 1-18.
[7] Ye, T. (2023) Multiple Solutions of a Nonlinear Elastic Beam Equation Supported at Two Ends. Differential and Integral Equations, 36, 757-774. [Google Scholar] [CrossRef] 
[8] Li, Y. and Gao, Y. (2019) Existence and Uniqueness Results for the Bending Elastic Beam Equations. Applied Mathematics Letters, 95, 72-77.[CrossRef] 
[9] Wei, M., Li, Y. and Li, G. (2021) Lower and Upper Solutions Method to the Fully Elastic Cantilever Beam Equation with Support. Advances in Difference Equations, 2021, Article No. 301.[CrossRef] 
[10] Han, G. and Xu, Z. (2008) Multiple Solutions of Some Nonlinear Fourth-Order Beam Equations. Nonlinear Analysis: Theory, Methods & Applications, 68, 3646-3656. [Google Scholar] [CrossRef] 
[11] Whyburn, G.T. (1958) Topological Analysis. Princeton, 1-119.
[12] Ma, R. and An, Y. (2009) Global Structure of Positive Solutions for Superlinear Second Order m-Point Boundary Value Problems. Topological Methods in Nonlinear Analysis, 34, 279-290.[CrossRef] 
[13] Elias, U. (1978) Eigenvalue Problems for the Equation Ly+λp(x)y = 0. Journal of Differential Equations, 29, 28-57. [Google Scholar] [CrossRef] 
[14] Ma, R. and Thompson, B. (2004) Nodal Solutions for Nonlinear Eigenvalue Problems. Non- linear Analysis: Theory, Methods & Applications, 59, 707-718. [Google Scholar] [CrossRef] 
[15] Rabinowitz, P.H. (1971) Some Global Results for Nonlinear Eigenvalue Problems. Journal of Functional Analysis, 7, 487-513. [Google Scholar] [CrossRef] 
[16] Dai, G. and Han, X. (2013) Global Bifurcation and Nodal Solutions for Fourth-Order Problems with Sign-Changing Weight. Applied Mathematics and Computation, 219, 9399-9407.[CrossRef] 
[17] Rynne, B.P. (2003) Global Bifurcation for 2mth-Order Boundary Value Problems and In nitely Many Solutions of Superlinear Problems. Journal of Differential Equations, 188, 461-472.[CrossRef]